# SDR SWIA201230566

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 35,484 hours, 51,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL WHITE EMERGENCY LIGHT IS OUT BY SEAT 3A.  (FLT 5616)  LIGHT IS OUT OF LENS.  RE-INSTALLED EMERGENCY TRACK LIGHT BULB INTO LENS AT SEAT 3A.
